# SDR SWAA2022021046881

- Difficulty date: April 17, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 51,706 hours, 30,396 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL UPPER FIX PANEL SUPPORT FWD SIDE ATTACH CLIP CRACKED. / REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WHEEL WELL UPPER FIX PANEL SUPPORT FWD SIDE ATTACH CLIP PER SRM 51-40-02
